# SDR AALA20150507005

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5913421501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT NLG DOOR AFT HINGE CUT OUT, FS 110 & LONGERON 28R.  REPAIRED SKIN IAW EA 250976 & SRM 53-05-00.
